# SDR CALA2021052100700

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 61,958 hours, 21,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT ROW 36 ABC LENS DAMAGED. REMOVED AND REPLACED WHITE EMERGENCY LIGHT REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS
